MAUDE Adverse Event Report: GENICON, INC. GENISTRONG; SPECIMEN RETRIEVAL BAG

GENICON, INC. GENISTRONG; SPECIMEN RETRIEVAL BAG
Model Number 550-000-005
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaints received between (b)(6) 2017 and (b)(6) 2019.A root cause of the broken bag could not be determined from the review of production records and without the actual device to examine.
 
Event or Problem Description
Specimen retrieval bag broke while removing specimen from the patient during a lobectomy.

Brand Name
GENISTRONG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint ct.
suite 114
winter park, fl
MDR Report Key10253562
Report Number3002590791-2020-00035
Device Sequence Number19441069
Product Code GCJ
UDI-Device Identifier00877972005186
UDI-Public(01)00877972005186(10)I8838(11)171110(17)201109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/09/2020
Device Model Number550-000-005
Device Lot NumberI8838
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1